DEPUY MITEK LLC US VAPR PREMIERE 90 ELECTRODE -EA; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Back to Search Results |
| Catalog Number |
227204 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
Event or Problem Description
It was reported that during a rotator cuff repair surgical procedure it was observed that while using the vapr premiere 90 electrode -ea device, the surgeon went to use the wand and upon the very first time using the wand to oblate tissue it clogged immediately.Another like device was used to complete the procedure.There was no delay in the procedure reported.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the complaint device was discarded by the customer, therefore not returned to j&j medtech orthopaedics and unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device, and no non-conformance was identified.Based on the current available information, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.